Wendy

by Wendy
(UK)

I am 59 and have gone through the menopause. I began to use natural progesterone cream but after the second cycle started to get dizzy spells. I stopped the cream and they disappeared. On this site it suggests you can reduce the amount of natural progesterone cream or increase it to avoid estrogen dominance.I have found how much to use if I wish to increase the dose but no information if I wish to reduce the amount of natural progesterone and build up slowly. Can you help please.

Comments for Wendy

Click here to add your own comments

Jul 04, 2013
Wendy
by: Wray

Hi Wendy Oestrogen Dominance does normally kick in after the first cycle. Many women feel good during the first month, but on stopping the progesterone it allows oestrogen to rise again, that's when all the troubles start. I'm assuming you are using about 20mg/day, this is another problem, as it's far too low. I generally recommend 100-200mg/day, often more if symptoms are bad. I never recommend building up slowly as each small increment only stimulates oestrogen. It's far better to go high quickly, i.e. start on 200mg/day and if that doesn't put paid to symptoms then increase by at least 100mg more, not 20mg, as that would again cause problems. We do have a distributor in the UK you might like to get in touch with via her website here. She can also advise on vitamin D too, I would guess your level is very low as you live in the UK, please have a test done. A lack of vitamin D reduces the benefits of progesterone, see here, here and here. Birmingham Hospital send out test kits for £25 and the results back by email. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...